Advertisement

Journal of Mathematical Sciences

, Volume 200, Issue 4, pp 507–510 | Cite as

Stability of Nonlinear Differential Equations with Stochastic Methods

Article
  • 47 Downloads

In the paper, the stability of a stochastically perturbed Lotka-Volterra-type nonlinear system is studied by computer techniques.

Keywords

Brownian Motion Nonlinear System Random Walk Stochastic Model Deterministic Model 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. M. Arató, “A famous nonlinear stochastic equation of the Lotka–Volterra model with diffusion,” Math. Comp. Model., 38, 709–726 (2003).CrossRefMATHGoogle Scholar
  2. L. Hatvani and L. Pintér, Differenciálegyenletes Modellek a Középiskolában [in Hungarian], Poligon, Szeged (1997).Google Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.Department of Computer ScienceEszterházy Károly CollegeEgerHungary

Personalised recommendations